Ask an expert
Question

31 Jan 2004

painful periods
I have 2 kids, am 37years old but still suffer every month from painful periods. The only relief I get is by taking 2 ibuprofen 400mg tablets every 4 hours for the first day. Sometimes 3 at a time. I am worried that this may be causing other damage to my system. Should I continue this form of relief or is there an alternative? Please note I have had ablasion therapy 3 years ago and this has made no difference.
Answer 331 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I think that you should continue with the ibuprofen. You are only using it for one day a month so it should not cause any harm.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20022 votes
Vote